Differentiability properties of the isoperimetric profile and topology of analytic Riemannian manifolds.

Research output: Contribution to journalArticlepeer-review

Abstract

Abstract: We show that smooth isoperimetric profiles are exceptional for real analytic Riemannian manifolds. For instance, under some extra assumptions, this can happen only on topological spheres
Original languageEnglish
Pages (from-to)293-297
Number of pages6
JournalCOMPTES RENDUS MATHÉMATIQUE
Volume2009
Publication statusPublished - 2009

Fingerprint

Dive into the research topics of 'Differentiability properties of the isoperimetric profile and topology of analytic Riemannian manifolds.'. Together they form a unique fingerprint.

Cite this